my blood pressure was borderline for about 9 mo before it spiked. it spiked after i took a fall and hit my head and broke my ankle. when i saw my primary care md it was 160/90 in his office. i haven't been able to exercise due to my ankle, but now i am able to do pretty much anything. so i am planning on dieting and starting a walking program. it still goes up when i am stressed out, but for the most part it is within normal range. i thought maybe other people in the group had similar experience to share. i see my doctor on thursday will see what he says. thanks for your reply pView Thread
Hi, I was diagnosed with htn in nov, 2011. my bp was 190/100. I was started on a low dose of lisinopril 10 mg because i am so sensitive to so many mediciations. about a month ago i started coughing (the infamous linisopril cough) but it was only occasional but over the last month it has gotten worse now i am coughing every day several times a day. Also my eyes feel funny and my ears are ringing which i know are all side effects of this med. my bp has come down and stays pretty much much in the normal range going up on occasion. i started splitting the pill taking 1/2 in the am and 1/2 in the evening hoping it would help with the side effects but it didn't do much. i am also drinking hibiscus tea to help lower my bp along with the lisinopril. I have been feeling so crummy most of the time for the last week or so i am thinking about changing meds but i am afraid there are side effects with all of them. does anyone have any thoughts? sorry for the long post. it is my first time in the group. thanks pView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.